# SDR C2XA96IA178

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12703
- Make and model: Emb EMB-120RT
- Aircraft serial: 120084
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 12030995001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE ATTACH ANGLE ON THE NR 2 FRAME OF THE RIGHT NACELLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ANGLE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
